EconPapers    
Economics at your fingertips  
 

The Properties of the Watts Poverty Index under Lognormality

Christophe Muller

Economics Bulletin, 2001, vol. 9, issue 1, 1-9

Abstract: Under lognormality assumption, we derive the parametric formula of the Watts measure, one of the main axiomatically sound poverty measures. In these conditions, we derive new properties of the Watts measure, its sensitivity to distribution parameters and its parametric standard error.

Keywords: Income; Distribution (search for similar items in EconPapers)
JEL-codes: D6 I3 (search for similar items in EconPapers)
Date: 2001-08-30
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.accessecon.com/pubs/EB/2001/Volume9/EB-01I30001A.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-01i30001

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-01i30001